Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Tinnitus, minor dental surgery, wisdom teeth extraction. Taking augmentin, zerodol-p. Side effects of medicines?

Iam 28 years old (Male)... i have tinnitus .Now that i had a minor dental surgery (wisdom teeth extraction and root canal of another teeth)iam asked to take augmentin-625duo and Zerodol-p which is aceclofenac paracetamol combination...will these drugs adversly effect tinnitus....pls help me in this and suggest better medication
Mon, 29 Jul 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,   ,  
Medical Procedures
Dentist 's  Response
Dear friend.

Thanks for sharing your concern.

please do not get worried,both the prescribed drugs like augumentin and Zerodol-pe are quite safe to take.
They are not going to affect your tinnitus problem.

you must complete the course as it fastens the process of recovery by controlling the infection in your mouth.

For any further query and doubts please write to us.

Do take good care of yourself.

Thanks.

Take care.
I find this answer helpful

3 Doctors agree with this answer

Dentist Dr. Gunjan Gupta's  Response
Hello Jitin kumar,
I read your query,first of all i would like to inform you that augmentin does not have ototoxicity,it means that it will not have any harm in tinnitus,and paracetamol is also a very safe drug.so you can take your prescribed medicines with out any harm in tinnitus.your dentist gave you very safe medicines,so nothing to get worried complete the course of your prescribed medicines.
Take Care
Dr.Gunjan Gupta
I find this answer helpful
Dentist Dr. Supriya Gupta's  Response
Hi,
I have read your problem. See, augmentin is a antibiotic, mixture of amoxycillin and clavunic acid and have side effects like tinnitus, skin rash, nausea, bruising etc.Don't stop antibiotic course.Wisdom tooth wound will be take time for healing atleast one month. for better relief , do warm saline rinses 3-4 time a day regularly.

Have a nice time... take care
I find this answer helpful
Dentist Dr. Prachi Mishra's  Response
thanks for posting query
hi!
friend the drugs given to you are quite a lot safe and are required to suppress infection , inflammation and pain caused by the ailments you had.
they will not affect your tinnitus but please visit your ENT surgeon for its treatment and tell him also that you have been prescribed these medicines .
hope it helps
take care
I find this answer helpful
Dentist Dr. Bindiya Bhaskar's  Response
hello and welcome to health care magic,
the medicines now taken by you,will not adversely effect tinnitus.take the complete course of medicines prescribed by your dentist.orelse the pain and swelling after extraction of wisdom tooth will not subside.these medicines are essential during root canal treatment,otherwise instrumentation procedures during rct increases chance of spread of infection.
its better to inform your doctor always regarding your medical history before starting any kind of treatment.
take care.
I find this answer helpful
Dentist Dr. Juhi Soni's  Response
Hi
Thanks for the query...
As you have undergone dental procedures like extraction and root canal treatment so follow your prescription.
These medicines are safe so don't worry.
Reasons for tinnitus are different, it can be any ear problems, chronic health conditions, and injuries that affect the nerves in your ear .
Earwax blockage is most common cause, so you need to consult a ENT .
Take care
I find this answer helpful
Dentist Dr. Qazi Ammara's  Response
Hi,

Thanks for asking the query,

Dont worry the above mentioned drugs does not have any effects on tinnictus this are due to other causes, so you can safely take the drug.
Follow the post extraction instructions given by the Dentist properly.
Visit to the ENT Specialist and get the checkup done.
At home take lukewarm saline and antispetic mouthwash rinses.

Hope this helps out.

Regards...
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Dentist, Orthodontics Dr. Mrunal Meshram's  Response
hi there
thank you for writing in hcm
both these drugs are quite safe and they are not going to affect tinnitus.
do not worry and complete the medication fast as after extraction it is necessary to complete the antibiotic course for fast and proper healing.
do warm saline rinses
do not let food accumulate in the operated area.
take care
I find this answer helpful

3 Doctors agree with this answer

Dentist Dr. Sapna Purwaha's  Response
hello
dont worry sir.augmentin and paracetamol wont harm
you.since you have undergone extarction of wisdom tooth
and rootcanal antibiotic coverage is important and so
as antiinflammatory drugs.dont worry they wont cause
any adverse effect.
take care
regards
dr.sapna
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I had my wisdom teeth removed 2 days ago on November 28th, 2012. My monthly period is scattered from month to month and its not always on the same date. However, last month i started on the 29th and today is the 30th. I haven t had any pregnancy signs its just that i am worried that im pregnant. Can having this surgery delay my monthly period?

doctor1 MD

i have no room for my wisdom teeth so doctor suggested for the extraction of the wisdom teeth. Is extraction that necessary? Does it have any side effects like loss of sight etc.. ? Will I face any problems or pain infuture after extraction of teeth?

doctor1 MD

Hello I am 21 years old and I am facing a real serious issue of having 6 wisdom tooth instead of 4 and they all are impacted in bones. Furthermore my doctor have suggested me to remove all of these 6 at once...meanwhile I have a slight issue of jaw numbness sometimes, pain in the area where I am expecting the wisdom tooth to grow, sever headache like nerves are bursting, I don t know about the side effects of having wisdom tooth extraction. Plz guide me I have been hearing that this surgery may cause Blindness (I have already eyeside issues) Jaws issues Not being able to smile Lessing of jaw (I have a small face structure) I dnt know what to do I ve cried alot though after reading the questions which the patient are facing

Recent questions on  Skin rash

doctor1 MD

I was just wondering what makes the rash and little white bumps appear? also the rash and all the white bumps finally went away and now they are popping back up again but not nearly as bad. I have many tattoos and this has never happened before I always take extremely good care of myself so I don t understand what is happening. please help this is getting to the point of ridiculousness!

doctor1 MD

I have extremely itchy skin on my knees and thighs, no visible rash, and I ve been using lotion, so my skin is hydrated. I m premenustral and expecting my period in about 3 days. Is this itch due to PMS? I haven t used any new products, and the rest of my body isn t itiching. Any suggestions?

doctor1 MD

I have a 14 month old daughter who has a very hard swollen tummy, she has been sick a couple of times today (just white, like baby sick) although she is still eating and drinking normally. She had her MMR jag 3 weeks agos and a week before that she suffered a viral infection with measle type rash? Nappies seem normal enough, although getting 2 dirty nappies daily, normally only 1. Thank you

doctor1 MD

Dear doctor, iv got a weird problem,
a while ago it was something like athlete's foot all around my groin, i used an anti fungal cream, it disappeared and left a scar. i ignored it for about three weeks and recently, there have been some weird rashes all over by scrotum. scales like fish scales appear and then peel off and it then is painful when im taking a shower. can you help me. btw im 18 and from india.

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?